# SDR DALA12008355525

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 72,274 hours, 30,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK,  FOUND FIRST CLASS EMERGENCY TRACK LIGHTING INOPERATIVE. TROUBLESHOT IAW SYS SCHEM MNL 35-51,  REPLACED M9001 POWER SUPPLY,  OPS CHECKED OK.
